# SDR YENA2024100101319

- Difficulty date: September 25, 2024
- Submitted: October 1, 2024
- Operation: Air carrier
- Aircraft: N281JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 103
- Aircraft time: 44,561 hours, 29,567 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: SCRATCH AND DENT ON FWD FUSELAGE EXTERNAL SKIN BTW FR 07-08 AND STGR 22L AND 23L; (RESOLVED ON W/O: 1309304 TASKCARD: NR-00010) RII 432421 - LEON LEON, MARIA BELEN 29/AUG/24 253312 - HERNANDEZ CISNEROS, JONATHAN 29/AUG/24 WIP: SUMMARY: PERMANENT REPAIR WAS PERFORMED PER EMB-190 SRM 53-10-01 REPAIR 61 PAR. 4 AND REPAIR INSPECTION REQUIREMENTS PER EMB-190 SRM 53-10-01 REPAIR 61 PAR. 5 THEY ARE, INSPECTION METODHOD LOW FREQUENCY EDDY CURRENT (SDI) NDT PART 6 TASK 51-06-00-250-805-A, INSPECTION SIDE EXTERNAL IN SECTION THRESHOLD 20,000 FC OR 26,600 FH OR WHICHEVER OCCURS, FIRST INSPECTION INTERVAL 20,000 FC OR 26,600 FH OR WHICHEVER OCCURS, TIME LIMIT NOT APPLICABLE N281JB/2631/E190/B8 CHECK N/R 00222.FUR-E190-53-01705.
